MAUDE Adverse Event Report: DEPUY SPINE INC SKYLINE ANTERIOR CERVICAL PLATE SYSTEM CAM TIGHTENER SHAFT; DRIVER, PROSTHESIS

DEPUY SPINE INC SKYLINE ANTERIOR CERVICAL PLATE SYSTEM CAM TIGHTENER SHAFT; DRIVER, PROSTHESIS
Catalog Number 286840000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device report from canada reports an event as follows: it was reported that on (b)(6) 2024 during an unknown procedure, the tip of one end of the screwdriver shaft in question was found to be worn off and stripped.There was no adverse patient impact.No fragments were generated.The procedure was completed successfully with no surgical delay.No additional medical intervention was required.No further information is available.This report is for a skyline anterior cervical plate system cam tightener shaft.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SKYLINE ANTERIOR CERVICAL PLATE SYSTEM CAM TIGHTENER SHAFT
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key18685582
Report Number1526439-2024-00878
Device Sequence Number7229239
Product Code HWR
UDI-Device Identifier10705034215457
UDI-Public(01)10705034215457
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number286840000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown